Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


mixture of efavirenz &combivir and i feel light headed
Dec 30, 2009

am 24 y old guy attending school and since i started taking my medication efavirenz &combivir which was 2 weeks ago am feeling very light headed its like i smoked a joint ! am having a trouble stying and am not sure if this will ever go away ? is mode swing part of the side effects too ??

Response from Dr. Henry

You are experiencing what is most likely an efavirenz effect on the brain which is most intense/frequent in first 1-2 weeks and for most patients diminished by week 4 (perhaps 10% still having such annoying side effects after the first month). I would make sure your HIV doc is aware of the situation to see if any adjustment in dose timing or other intervention might help or whether, if still persistent after 4 weeks, an alternative regimen might be considered. KH



Previous
Atripla and Street Drugs
Next
Enlarged Liver

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement